Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1969, Volume 105, Pages 3–14 (Mi tm2960)  

This article is cited in 3 scientific papers (total in 3 papers)

Behavior of differentiable functions at infinity, and density of the functions with compact support

O. V. Besov


Full text: PDF file (1036 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1969, 105, 1–15

Bibliographic databases:
UDC: 517.518.221

Citation: O. V. Besov, “Behavior of differentiable functions at infinity, and density of the functions with compact support”, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Trudy Mat. Inst. Steklov., 105, 1969, 3–14; Proc. Steklov Inst. Math., 105 (1969), 1–15

Citation in format AMSBIB
\Bibitem{Bes69}
\by O.~V.~Besov
\paper Behavior of differentiable functions at infinity, and density of the functions with compact support
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~III
\serial Trudy Mat. Inst. Steklov.
\yr 1969
\vol 105
\pages 3--14
\mathnet{http://mi.mathnet.ru/tm2960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=271722}
\zmath{https://zbmath.org/?q=an:0202.39603}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1969
\vol 105
\pages 1--15


Linking options:
  • http://mi.mathnet.ru/eng/tm2960
  • http://mi.mathnet.ru/eng/tm/v105/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Makanina, “Ob invariantnosti nekotorykh vesovykh $L_p$-prostranstv otnositelno preobrazovanii Kalderona–Zigmunda”, UMN, 30:1(181) (1975), 249–250  mathnet  mathscinet  zmath
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    3. O. V. Besov, “Spaces of functions of fractional smoothness on an irregular domain”, Proc. Steklov Inst. Math., 269 (2010), 25–45  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:301
    Full text:85

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021